# SDR SWAA2021062423921

- Difficulty date: January 21, 2020
- Submitted: June 24, 2021
- Operation: Air carrier
- Aircraft: N7725A
- Make and model: Boeing 737-76N
- Aircraft serial: 32671
- Aircraft time: 45,756 hours, 22,465 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO AFT SCUFF PLATE CRACKED. / REMOVED AND REPLACED SCUFF PLATE PER AMM 53-11-02-420-801
